Journal article icon

Journal article

Permanence and asymptotic stability in diagonally convex reaction-diffusion systems

Abstract:

Reaction-diffusion systems are widely used to model competition in, for example, the scientific fields of biology, chemistry, medicine and industry. It is often not too difficult to establish positive uniform upper bounds on solution components of such systems, but the task of establishing strictly positive uniform lower bounds (when they exist) can be quite troublesome. Conditions for the existence of such lower bounds in Lotka-Volterra competitve models are already well known. A general con...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0308210500027219

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS More from this journal
Volume:
128
Issue:
1
Pages:
147-172
Publication date:
1998-01-01
DOI:
EISSN:
1473-7124
ISSN:
0308-2105
Language:
English
Pubs id:
pubs:1560
UUID:
uuid:1cc4138e-83eb-42e3-9824-ca3d72afad93
Local pid:
pubs:1560
Source identifiers:
1560
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP